# SDR CALA2017091103156

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE HAS BROKEN RETAINING CLIP FOR THE DECORATIVE COVER.  REMOVED AND REPLACED TH EL1 DOOR SLIDE IAW AMM 52-62-44-40 0-007-A, AND 52-62-44-000-007-A.
